Economics at your fingertips  

Invariance of the efficient sets when the expected utility hypothesis is relaxed

Itzhak Zilcha and Soo Hong Chew ()

Journal of Economic Behavior & Organization, 1990, vol. 13, issue 1, 125-131

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Economic Behavior & Organization is currently edited by Houser, D. and Puzzello, D.

More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-10-06
Handle: RePEc:eee:jeborg:v:13:y:1990:i:1:p:125-131